Hi everyone..I have been on Lexapro since May 2007. I have been gaining weight pretty quickly and I'm concerned about it. Has this happened to anyone else? Do you think I should switch medications? Honestly, all this weight gain is just adding to my depression so its not like the medication is so wonderful that I dont mind the weight gain. I was just wondering what u all thought. Thanks
Posts You May Be Interested In
I have been here before, a long long time ago and now I am back.Forgive me for not just saying what I want to say,even under a triple dose of antidepressants it is still raw and seeping and I am hesitant at revealing it as at least under the bandages around my heart I don,t have to look at how raw and wounded.My child was cleaved from my heart by his own actions. my child of ten,turning eleven...
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??